| Catalog Number |
1C8043 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a nitroglycerin set that came apart.The customer lightly tugged the device and the set separated where the tubing attached to the luer connector.This event occurred prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.